# SDR DALA2025121009032

- Difficulty date: December 9, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 78,692 hours, 25,921 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING ROLL L ENTRY DOOR OPEN ON EICAS.   CLEANED AND LUBED DOOR SWITCH. PERFORMED OPS CHECK OF DOOR INDICATION SYSTEM. OPS CHECK NORMAL. (6582931)
